FREE for Authors! FREE for Readers!

Please use the abbreviation "Casp. J. Math. Sci." to cite CJMS journal articles. Official  website address is

Current Issue: Volume 9, Issue 1, Winter and Spring 2020, Pages 1-158 

Research articles

1. Category of $H$-groups

Pages 1-23

Ali Pakdaman; Hamid Torabi; Behrooz Mashayekhy

4. Translation surfaces according to a new frame

Pages 56-67

Hatice Tozak; Mustafa Dede; Cumali Ekici

9. Weighted slant Toep-Hank Operators

Pages 137-150

Gopal Datt; Anshika Mittal